Journal of Commutative Algebra

A short note on minimal prime ideals

A.R. Naghipour

Full-text: Open access

Abstract

In this note we give a characterization of the rings with finitely many minimal prime ideals.

Article information

Source
J. Commut. Algebra, Volume 6, Number 2 (2014), 231-232.

Dates
First available in Project Euclid: 11 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.jca/1407790531

Digital Object Identifier
doi:10.1216/JCA-2014-6-2-231

Mathematical Reviews number (MathSciNet)
MR3249837

Zentralblatt MATH identifier
1303.13001

Citation

Naghipour, A.R. A short note on minimal prime ideals. J. Commut. Algebra 6 (2014), no. 2, 231--232. doi:10.1216/JCA-2014-6-2-231. https://projecteuclid.org/euclid.jca/1407790531


Export citation

References

  • D.D. Anderson, A note on minimal prime ideals, Proc. Amer. Math. Soc. 122 (1994), 13–14.
  • R. Gilmer and W. Heinzer, Primary ideals with finitely generated radical in a commutative ring, Manuscr. Math. 78 (1993), 201–221.